# SDR ASAA2016051916812

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 32,716 hours, 9,934 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISS2
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL FILTER BYPASS ILLUMINATED AFTER LANDING.  ACFT GROUNDED.  R & R NR 1 ENGINE SCAVENGE OIL FILTER ELEMENT, OPS CHECKS AND LEAK CHECKS GOOD, REF AMM 79-21-06. R & R SCAVENGE OIL FILTER CLOGGING TRANSMITTER, OPS CHECKS AND LEAK CHECK GOOD, REF AMM 79-21-07.
